Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burning, itching and bleeding after bowel movements. Use anusol suppository

Hi I suffer really bad piles/hemoroids sorry about the spelling, I have burning, itching and bleeding , and after bowel movements I can go back in 5 minutes and have to wipe again even though i had wiped it clean the first time, this continues to keep on happening and I am a bit embarrassed to have them checked. I use anusol supposity every night.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Proctologist 's  Response
Not every problem of the anus is a Piles or Hemorrhoid. Please donot feel shy and visit your colorectal surgeon for correct diagnosis and according scientific relevant treatment rather than just 'assuming' your diagnosis and shooting in the dark with the treatment options.
Common, we are humans and we have a body, nothing to be shy or embarressed about it. You can surely open up in front of a doctor who is there just to take care of your problems and bring you back to normal life!!
Go see a colorectal surgeon or atleast a general surgeon.
Answered: Mon, 30 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor